# SDR LR7A9919

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 3631871R
- Condition: Corroded
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND FS 617 AFT RT CENTER WING PRESSURE PANEL CORRODED.  REPAIRED BY CORROSION BLEND OUT AND DOUBLER INSTALLATION PER SPAR MPP L100-404-99-056.  LAC MEA 382-57-99-054.
